# SDR CALA9900204

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17557
- Make and model: Doug DC-9-32
- Aircraft serial: 47424
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Ws 254
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BRACKET CRACKED THROUGH AND A 2 INCH CRACK AT SPLICE INSIDE LT WING FIXED L/E AT JOINT BETWEEN NOSE RIBS, TEN INCHES O/B OF NR 2 SLAT O/B TRACK, XRS 254.  AN ANGLE AND STRAP WERE INSTALLED IAW SRM 51-10-2, 51-00-00, 51-10-3, 51-30-2, AND 51-30-5.
